# SDR SWAA2016092608081

- Difficulty date: September 24, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 47,049 hours, 22,236 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451024UF00
- Part serial: T685578608
- Condition: Inoperative
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY AFTER DEPARTING FROM DSM, F/A REPORTED AN ACRID ELECTRICAL ODOR WITH NO SMOKE ASSOCIATED.  RETURNED TO DSM, ODOR APPEARED TO DISSIPATE.  FOUND FORWARD GALLEY COFFEEMAKER INOPERATIVE.  R & R COFFEE MAKER IAW AMM.
